# SDR AU000563

- Difficulty date: July 3, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362
- Condition: Faulty
- Location: Fire Detection
- Component: Fire Detection
- Stage of operation: CL
- How discovered: C
- Nature of condition: B, N
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE GEARBOX FIRE DETECTOR FAULTY.  LOW RESISTANCE.
